| Catalog Number |
121887652 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
10/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) representing surgical delay.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Ceramax insert fractured at time of impaction into acetabular shell.Fractured insert and particles had to be retrieved from patient.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.